# SDR FDEA201306131269

- Difficulty date: June 13, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 55,937 hours, 10,383 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK DOOR NR 3 RT FWD DOOR JAMB LOWEST LIGHTENING HOLE FOUND CRACKED.  MAIN DECK DOOR 3R BS 1256.75, LONGERON 27 CRACK WEB REPAIRED AS PER SRM 53-40-15, FIGURE 201, REPAIR 3, REV.52. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100, REV.116.
